Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 199, NWS Tulsa, OK

September 17, 2014LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2014, 9:43 PM CDT for LeFlore County, Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2014, 9:43 PM CDT (02:43 UTC)
Expired
Sep 17, 2014, 10:30 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 10:10 PM CDTTSTM WND DMG9 Se Hodgen, OKLARGE TREES DOWN IN THE HAW CREEK COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WUUS54 KTSA 180243
SVRTSA
OKC079-180330-
/O.NEW.KTSA.SV.W.0199.140918T0243Z-140918T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
943 PM CDT WED SEP 17 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1030 PM CDT

* AT 939 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEAVENER    
  RUNESTONE STATE PARK...AND MOVING SOUTH AT 20 MPH. ANOTHER
  STRONG TO SEVERE THUNDERSTORM WAS JUST EAST OF WISTER...ALSO       
  MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...HEAVENER RUNESTONE STATE
  PARK...HEAVENER...HODGEN AND MUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3466 9488 3500 9474 3498 9445 3493 9445
      3492 9444 3465 9445
TIME...MOT...LOC 0242Z 001DEG 17KT 3491 9454

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
001 
WWUS54 KTSA 180301
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT WED SEP 17 2014

OKC079-180330-
/O.CON.KTSA.SV.W.0199.000000T0000Z-140918T0330Z/
LE FLORE OK-
1001 PM CDT WED SEP 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LE
FLORE COUNTY UNTIL 1030 PM CDT...

AT 1000 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF HEAVENER RUNESTONE STATE PARK...AND MOVING SOUTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...MUSE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3466 9478 3488 9471 3488 9449 3488 9445
      3465 9445
TIME...MOT...LOC 0301Z 357DEG 23KT 3481 9450

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 8:42 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Sep 17, 8:42 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT WED SEP 17 2014

.DISCUSSION...
BAND OF SHOWERS AND THUNDERSTORMS EXTENDS FROM NEAR CLAREMORE OKLAHOMA
TO NEAR FORT SMITH ARKANSAS THIS EVENING. THIS ACTIVITY WILL CONTINUE TO
SAG TO THE SOUTH AND WEST OVER THE NEXT SEVERAL HOURS AS IT SLOWLY
DISSIPATES. HAVE ADJUSTED THE POPS ACCORDINGLY. THE THREAT FOR STRONG
TO SEVERE STORMS WILL ALSO LINGER FOR THE NEXT HOUR OR SO AS THE
STORMS MOVE INTO A MORE UNSTABLE AIRMASS. HAIL AND HEAVY RAINS WILL COTINUE
TO BE THE BIGGEST CONCERN.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
Hazardous weather outlook, Sep 17, 9:16 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT WED SEP 17 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
915 PM CDT WED SEP 17 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A BAND OF SHOWERS AND THUNDERSTORMS FROM NEAR THE TULSA METRO AREA INTO
WEST-CENTRAL ARKANSAS THIS EVENING. THIS BAND WILL CONTINUE TO MOVE TO
THE SOUTH AND WEST AS THE THUNDERSTORM ACTIVITY CONTINUES TO WEAKEN.
SOME OF THE STORMS COULD BE STRONG TO MARGINALLY SEVERE THROUGH MIDNIGHT
WITH LARGE HAIL AND STRONG GUSTY WINDS THE CONCERN. THE THUNDERSTORMS WILL
ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN WHICH COULD LEAD TO LOCALIZED
FLASH FLOODING.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT ACROSS NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS AS AN UPPER LEVEL DISTURBANCE APPROACHES
FROM THE NORTHWEST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN POSSIBLE THURSDAY BEFORE THE
UPPER LEVEL DISTURBANCE AND A FRONTAL BOUNDARY EXIT THE REGION. SOME
OF THE THUNDERSTORM ACTIVITY COULD AGAIN BE STRONG TO POTENTIALLY
SEVERE.

A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO
PUSH INTO THE PLAINS AND ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS DURING THE WEEKEND. THUNDERSTORM CHANCES INCREASE DURING
THE DAY SATURDAY AND CONTINUE INTO SUNDAY EVENING BEFORE THE COLD
FRONT EXITS THE REGION. TROPICAL MOISTURE FROM THE REMNANTS OF
HURRICANE ODILE IS EXPECTED TO LIFT INTO THE PLAINS AND MERGE WITH
THE APPROACHING COLD FRONT...CREATING THE POTENTIAL FOR HEAVY
RAINFALL OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY
INTO SUNDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 17, 6:33 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT WED SEP 17 2014

ARZ010-019-OKZ069-180000-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
633 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     EASTERN ADAIR

AT 634 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF MORROW...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ODELL...LINCOLN...STRICKLER...
MORROW...CLYDE...CANEHILL AND DEVILS DEN STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9418 3569 9451 3595 9459 3602 9436
TIME...MOT...LOC 2334Z 356DEG 6KT 3587 9448
Special weather statement, Sep 17, 6:34 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT WED SEP 17 2014

OKZ062-180015-
MAYES OK-
634 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL MAYES

AT 634 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PRYOR...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PRYOR AND SNOWDALE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3626 9513 3616 9543 3628 9544 3641 9543
      3644 9534
TIME...MOT...LOC 2334Z 331DEG 7KT 3637 9539
Special weather statement, Sep 17, 7:40 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT WED SEP 17 2014

ARZ019-020-029-OKZ072-076-180115-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
740 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

AT 740 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF BRUSHY TO SHIBLEY TO TONEY...MOVING
SOUTH AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...COTTONWOOD...GANS...MULDROW...ROLAND...BRUSHY...MOFFETT...
ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...
ARKOMA...PLEASANT HILL...MILLTOWN...MILL CREEK...CONCORD...
MULBERRY...CHARLESTON...BRANCH...URSULA...PETER PENDER...VESTA...
MEG...CECIL...TONEY...LONELM...CRAVENS...FORT SMITH...HACKETT...
GREENWOOD...BARLING...LAVACA...WITCHERVILLE...WASHBURN...BURNVILLE...
JENSON...EXCELSIOR...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER...CENTRAL CITY...VAN BUREN...ALMA...KIBLER...
SHIBLEY...FURRY...DYER...FIGURE FIVE...DORA AND FORT SMITH REGIONAL
AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3531 9386 3531 9391 3523 9392 3523 9393
      3522 9402 3518 9402 3509 9437 3527 9478
      3556 9477 3551 9429 3558 9385
TIME...MOT...LOC 0040Z 002DEG 20KT 3552 9467 3542 9430
          3547 9396
Special weather statement, Sep 17, 8:13 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT WED SEP 17 2014

ARZ020-029-OKZ076-180200-
FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
813 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 814 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRADEN TO RYE HILL TO 2 MILES NORTHEAST OF URSULA...
MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...CAMERON...ROCK ISLAND...POCOLA...BRADEN...
CROSSROADS...MILLTOWN...CHARLESTON...BRANCH...URSULA...VESTA...
HACKETT...GREENWOOD...BARLING...LAVACA...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...JENSON...
EXCELSIOR...MANSFIELD...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER AND CENTRAL CITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50
MPH.

LAT...LON 3523 9393 3522 9402 3513 9404 3514 9413
      3510 9413 3507 9422 3505 9422 3504 9425
      3504 9457 3530 9454 3535 9423 3540 9402
      3526 9391
TIME...MOT...LOC 0114Z 335DEG 10KT 3528 9451 3527 9434
          3534 9406
Special weather statement, Sep 17, 8:46 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT WED SEP 17 2014

OKZ070>072-074>076-180230-
HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH
OK-
846 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE...NORTHEASTERN MCINTOSH AND
     NORTHEASTERN LATIMER

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND SOUTHWESTERN SEQUOYAH

AT 846 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF SUMMIT TO TAMAHA TO 2 MILES
SOUTHEAST OF SHADY POINT...MOVING SOUTHWEST AT 5 MPH.

A LARGE PORTION OF HASKELL...NORTHERN LE FLORE...NORTHEASTERN
MCINTOSH...MUSKOGEE...SOUTHWESTERN SEQUOYAH AND NORTHEASTERN LATIMER
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 930 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. WIND
GUSTS MAY OCCUR SEVERAL MILES AHEAD OF THE THUNDERSTORMS.

LAT...LON 3576 9537 3546 9488 3518 9458 3490 9469
      3517 9536 3566 9567
TIME...MOT...LOC 0146Z 049DEG 5KT 3569 9540 3540 9497
          3511 9463
Special weather statement, Sep 17, 9:00 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT WED SEP 17 2014

ARZ029-OKZ076-180245-
LE FLORE OK-SEBASTIAN AR-
900 PM CDT WED SEP 17 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 901 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF POTEAU TO 3 MILES WEST OF HARTFORD TO
MANSFIELD...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...POTEAU...HEAVENER...HOWE...
LIBERTY...CROSSROADS...PATTERSON...HARTFORD...ARKOLA...HUNTINGTON...
DAYTON...MANSFIELD AND HEAVENER RUNESTONE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 TO
50 MPH.

LAT...LON 3507 9423 3497 9422 3496 9424 3494 9434
      3495 9436 3492 9444 3482 9445 3490 9471
      3515 9460 3508 9444 3514 9414 3510 9413
TIME...MOT...LOC 0201Z 352DEG 9KT 3510 9461 3503 9444
          3505 9424

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:11 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah26 min
Sep 17, 7:40 PM CDTSpecial Weather StatementTSASequoyah35 min
Sep 17, 8:01 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah29 min
Sep 17, 8:21 PM CDTSevere Thunderstorm WarningTSALeFlore39 min
Sep 17, 8:46 PM CDTSpecial Weather StatementTSAHaskell, Muskogee44 min
Sep 17, 9:00 PM CDTSpecial Weather StatementTSALeFlore45 min
Sep 17, 10:06 PM CDTSpecial Weather StatementTSALatimer39 min
Sep 17, 10:15 PM CDTSevere Thunderstorm WarningTSALeFlore45 min
Sep 17, 10:41 PM CDTSpecial Weather StatementTSALatimer49 min
Sep 17, 10:58 PM CDTSpecial Weather StatementTSALeFlore47 min
Sep 17, 11:27 PM CDTSpecial Weather StatementTSAPushmataha48 min
Sep 18, 2:42 AM CDTSpecial Weather StatementTSACraig, Ottawa48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.